# SDR C2XA08ON059

- Difficulty date: January 4, 2008
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500468
- Aircraft time: 15,188 hours, 11,630 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 0431 - SAN TO SAN - FLIGHT CREW AIR RETURN DUE TO SEVERE TURBULENCE ENCOUNTERED IN FLIGHT AND FLAP OVERSPEED AT 9 DEGREES, SPEED 252KIAS.  A/C RETURN TO BLOCK SAFELY WITHOUT INCIDENT.  SAN MX PERSONNEL INSPECTED THE A/C FOR SEVERE TURBULENCE AND FLAP OVERSPEED AND FOUND NO ISSUES WITH THE AIRCRAFT, OPERATIONALLY CHECKED GOOD AND A/C WAS RELEASED TO RETURN FOR SERVICE.
